advertisement
Question
Posted by: MEL | 2010-08-10

PILL AND SIDE EFFECTS

Hi there
I was on the pill for 5 years and then went of it for 6 months then went bck on the pill after 6 months and now (almost 3 months later) I''n struggling with irregular light bleeding even when its not my period (actually during ovulation) why is this happening its just comes and goes during the month but also not alot for a day 2 at most ? what could be causing this also I have this rash like thing on my face and neck I''m breaking out, is this connexted and is this a hormone imbalance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you need a stronger Pill, but the bleeding could also indicate a problem with the uterus or cervix. See your gynae to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-08-14

It may be that you need a stronger Pill, but the bleeding could also indicate a problem with the uterus or cervix. See your gynae to check.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement